• faslodex

    Asked by jojosmom on Saturday, June 8, 2013


    Is faslodex a steroid? What are the side effects anyone has had from using it?

    2 Answers from the Community

    • attypatty's Avatar

      Faslodex is not a steroid. It is used primarily for metastatic BC, but can be used if you cannot tolerate the other AIs that are available.

      over 3 years ago
    • carm's Avatar

      Faslodex is NOT a steroid. So the drug is actually what is called an estrogen receptor downregulator. What it does is bind to the estrogen receptor and then degrades or destroys it, so it is not a steroid. The most common side effects are nausea/vomiting, weakness, hot flashes, bone pain, sore throat, headaches, constipation, diarrhea. I think this should give you some idea of the side effects until someone with first hand experience can respond. Best of luck to you, Carm RN.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.